# SDR GTIA2021012135556

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 21,825 hours, 9,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL FAILS BITE TEST.  R & R EPSU BATTERY 13WL, IAW 33-51-38-400-002-A.  OPERATIONS CHECK GOOD.SDR CREATED, PER GMM 44.4.3.
